# SDR DXTA200601596

- Difficulty date: September 9, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N834QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600669
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 305237601
- Condition: Failed
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF UPON APPLICATION OF TAKEOFF POWER THE LEFT FUEL FILTER BYPASS LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED.  CHANGED FUEL FILTER AND DIFFERENTIAL FUEL SWITCH.  RAN LT ENG FOR APPROX 10 MIN WITH 5 MIN AT POWER AND SEVERAL QUICK ACCELERATIONS.  TOOK FUEL SAMPLES FROM BOTH INBOARD SUMP AND FUEL BOWL.  SAVED FUEL FILTER FOR EVAL.  NO DEFECTS WERE NOTED REFER TO PWC MM P/N 3044952 CH 73-10-05.
